Uniqueness of Normalized Nash Equilibrium for a Class of Games With Strategies in Banach Spaces

  • Dean A. Carlson
Part of the Advances in Computational Management Science book series (AICM, volume 4)

Abstract

In this work we extend the work of Rosen [9] for convex finite dimensional games to a dynamic setting described by a family of abstract control problems. In particular we define the notion of a normalized Nash equilibrium and provide conditions for existence and uniqueness as well as providing necessary conditions.

Keywords

Nash Equilibrium Adjoint Equation Constraint Qualification Dynamic Game Separable Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H.F. Bohnenblust and S. Karlin, On a theorem of Ville, Contributions to the Theory of Games, Vol. 1 (H. W. Kuhn and A. W. Tucker, eds.), Princeton University Press, Princeton, New Jersey, 1950, pp. 155–160.Google Scholar
  2. [2]
    D.A. Carlson, Open Loop Nash-equilibrium for Nonlinear Control Systems,System Modeling and Optimization (Polis, Michael; Dontchev, Asen L; Kall, Peter; Lasiecka, Irena; Olbrot, Andrew W, ed.), CRC Press, 1999.Google Scholar
  3. [3]
    D.A. Carlson and Haurie A., Infinite horizon dynamic games with coupled state constraints,to appear in Annals of the International Society of Dynamic Games, 1998.Google Scholar
  4. [4]
    D.A. Carlson and A. Haurie, A turnpike theory for infinite horizon open-loop differential games with decoupled controls,New Trends in Dynamic Games and Applications (G. J. Olsder, ed.), Annals of the International Society of Dynamic Games, Birkhäuser, Boston, 1995, pp. 353–376.CrossRefGoogle Scholar
  5. [5]
    D.A. Carlson and A. Haurie, A turnpike theory for infinite horizon open-loop competitive processes,SIAM Journal on Control and Optimization 34 (1996), no. 4, 1405–1419.CrossRefGoogle Scholar
  6. [6]
    D.A. Carlson, Existence and uniqueness in convex games with strategies in Hilbert spaces,Annals of the International Society of Dynamic Games (E. Altman and O. Pourtallier, eds), Birkhäuser, Boston, 2001.Google Scholar
  7. [7]
    B.D. Craven, Mathematical programming and control theory, Chapman and Hall Ltd., London, 1978.CrossRefGoogle Scholar
  8. [8]
    D.G. Luenberger, Optimization by vector space methods, John Wiley and Sons, Inc., New York, NY, 1969.Google Scholar
  9. [9]
    J.B. Rosen, Existence and uniqueness of equilibrium points for concave n-person games, Econometrica 33 (1965), no. 3, 520–534.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2002

Authors and Affiliations

  • Dean A. Carlson

There are no affiliations available

Personalised recommendations